# SDR QXEA2012051900387

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 26,839 hours, 28,065 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 FLAP TRACK HAS AREAS OF COATING MISSING ON INBD AND OTBD SIDE ROLLER RUNNING SURFACES.  BLENDED ON INBD AND OTBD SIDE IAW RD 8/4-57-1238.  REMAINING THICKNESS INBD .143 OTBD .144, BOTH SIDES CONFIRMED CRACK FREE REF NTM 51-00-04-910-801 PT1 AND 51-00-06-910-801 PT1.  DAMAGE FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-1238.
